# SDR SROM200200020

- Difficulty date: November 11, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,143 hours, 31,745 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 215201
- Part serial: 546
- Condition: Inoperative
- Location: Gasper Fan
- Part time: 22,031 hours, 16,244 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED A ELECTRICAL ODOR IN THE CABIN AFTER FLIGHT ATTENDENT ADJUSTED SIDE WALL LIGHTING INTENSITY.  CABIN LIGHTING AND GALLEY POWER WERE SWITCHED OFF AND ODOR DIMINISHED.  UPON LANDING TECHNICIANS FUNCTIONED CHECKED ALL LIGHTS, GALLEY EQUIPMENT AND PACS, WITH NO ABNORMAL INDICATIONS.  GASPER FAN C/B WAS FOUND POPPED.  BREAKER WOULD NOT RESET.  REPLACED GASPER FAN AND OPS CHECKED NORMAL.
